On linear rank tests for truncated binomial randomization
AbstractIn this paper, we propose a modification of Rosenberger and Rukhin's (Nonparametric Statist. 15 (2003) 455-465) linear rank test following truncated binomial randomization. This modified test is asymptotically normal under much less strict conditions, and unlike Rosenberger and Rukhin's, can be used with standard score functions.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 72 (2005)
Issue (Month): 1 (April)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.